Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

23 year old difficulty in straightening the leg after bending. Concerned


I'm Jitesh & i'm 23 yrs old. I have been having problems in bending forward for past 2 yrs but its not regular. I mean when I squat down (Indian style) in the morning in the bathroom & then get up I find difficulty in straightening for a minute & also feel dizzy for a minute, this happens every time I squat down & then the whole day i have trouble bending. Also when i do back stretching exercises instead of feeling relaxed, i find it difficult to bend the whole day. By not regular I mean if I don't squat down or stretch my back I don't feel any problems. I'm very concerned . Pls help.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The difficulty in straightening the leg is likely to be due to mild arthritic changes in the knee joint. Taking knee joint lubricants after consulting the orthopedician will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor